# SDR QXEA2021060300278

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 21,493 hours, 23,229 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, WE NOTICED #1 ENGINE OIL PRESSURE WAS FLUCTUATING FROM 71-73 PSI. THESE FLUCTUATIONS WERE MOMENTARY. THIS CONTINUED OCCASIONALLY UNTIL CRUISE. PSI WOULD OCCASIONALLY HIT 73 DURING CRUISE. THIS WOULD BE MOMENTARY. PSI WAS NORMAL DURING DESCENT. ALL OTHER ENGINE INDICATIONS ON #1 SIDE WERE NORMAL AT ALL TIMES. REMOVED FROM SERVICE. PERFORMED GVI OF #1 ENGINE FOR OIL LEAKS, FOUND NO LEAKS, SERVICED #1 ENGINE OIL IAW Q400 AMM 12-10-71-612-802 & HS#12-0006. PERFORMED Q400 FIM TASK 79-00-00-810-803 AND Q400 AMM 71-00-00-780-801. OIL PRESSURE REMAINED NORMAL DURING OIL PRESSURE CHECK. AFTER OIL PSI CHECK PERFORMED GVI OF #1 ENGINE FOR OIL LEAKS, NO LEAKS OR DEFECTS WERE NOTED. ALSO PERFORMED Q400 FIM 79-00-00-810-804, FOUND NO DEFECTS ON CONNECTORS J54&P55. ENGINE OIL PRESSURE CHECK GOOD. RETURNED TO SERVICE.
